Alert archive / Massachusetts / Wind Advisories in 2013
Wind Advisory 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Mar 25, 2013, 3:28 AM EDT for Nantucket County, Massachusetts. It took effect at Mar 25, 2013, 4:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 3:28 AM EDT (07:28 UTC)
- In effect from
- Mar 25, 2013, 4:00 PM EDT
- Expired
- Mar 26, 2013, 3:05 AM EDT
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
County Nantucket County, MA
The radar
The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537 WWUS71 KBOX 250728 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 328 AM EDT MON MAR 25 2013 ...STRONG NORTH TO NORTHEAST WINDS ARE ANTICIPATED OVER NANTUCKET THIS EVENING LASTING INTO TUESDAY MORNING... MAZ024-251530- /O.NEW.KBOX.WI.Y.0012.130325T2000Z-130326T1200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 328 AM EDT MON MAR 25 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT TUESDAY. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...BEGINNING LATE THIS AFTERNOON LASTING INTO TUESDAY MORNING. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BRING DOWN SMALL TREE BRANCHES POSSIBLY CAUSING ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ DUNTEN
4 follow-up statements
202 WWUS71 KBOX 251723 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 123 PM EDT MON MAR 25 2013 ...STRONG NORTH TO NORTHEAST WINDS ARE ANTICIPATED OVER NANTUCKET THIS EVENING LASTING INTO TUESDAY MORNING... MAZ024-260130- /O.CON.KBOX.WI.Y.0012.130325T2000Z-130326T1200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 123 PM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...BEGINNING LATE THIS AFTERNOON LASTING INTO TUESDAY MORNING. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BRING DOWN SMALL TREE BRANCHES POSSIBLY CAUSING ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ RLG
877 WWUS71 KBOX 251957 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 357 PM EDT MON MAR 25 2013 ...STRONG NORTH TO NORTHEAST WINDS ARE ANTICIPATED OVER NANTUCKET THIS EVENING LASTING INTO TUESDAY MORNING... MAZ024-260400- /O.CON.KBOX.WI.Y.0012.130325T2000Z-130326T1200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 357 PM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...BEGINNING THIS EVENING LASTING INTO TUESDAY MORNING. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO BRING DOWN SMALL TREE BRANCHES POSSIBLY CAUSING ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ RLG
145 WWUS71 KBOX 260152 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 952 PM EDT MON MAR 25 2013 ...A FEW STRONG WIND GUSTS ARE POSSIBLE ACROSS NANTUCKET INTO EARLY TUESDAY MORNING... MAZ024-261000- /O.CON.KBOX.WI.Y.0012.000000T0000Z-130326T1200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 952 PM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHEAST 20 TO 30 MPH WITH A FEW GUSTS UP 45 TO 50 MPH. * TIMING...INTO EARLY TUESDAY MORNING. * IMPACTS...WINDS MAY BE STRONG ENOUGH TO BRING DOWN A FEW SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
558 WWUS71 KBOX 260705 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 305 AM EDT TUE MAR 26 2013 MAZ024-260815- /O.CAN.KBOX.WI.Y.0012.000000T0000Z-130326T1200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 305 AM EDT TUE MAR 26 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. NORTH WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA FOR NANTUCKET. WIND GUSTS SHOULD REMAIN BELOW 40 MPH EARLY THIS MORNING AND DIMINISH FURTHER LATER THIS MORNING AND AFTERNOON. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ FRANK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Mar 24, 10:08 PM EDT, 5 hours 20 minutes earlier.
Area forecast discussion, Mar 24, 10:08 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1008 PM EDT SUN MAR 24 2013
.SYNOPSIS...
LOW PRESSURE OFF THE NORTH CAROLINA COAST THIS EVENING WILL DEEPEN
OFF THE DELAWARE COAST OVERNIGHT...THEN HEAD EAST PASSING WELL TO
THE SOUTHEAST OF NANTUCKET MONDAY NIGHT. ALTHOUGH THIS TRACK WILL
GRAZE SOUTHERN NEW ENGLAND...THERE COULD BE A FEW INCHES OF SNOW
ALONG THE SOUTH COAST ALONG WITH STRONG GUSTY WINDS AND SPLASHOVER
AT HIGH TIDE MONDAY NIGHT. THE REMAINDER OF THE WEEK SHOULD
FEATURE MAINLY DRY WEATHER WITH TEMPERATURES CLOSE TO OR A BIT
BELOW NORMAL.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1000 PM UPDATE...
FORECAST REMAINS ON TRACK FOR MOST OF THE NIGHT. TEMPS CONTINUE TO
BE WARMER INLAND VS GUIDANCE. EASTERLY WINDS OFF THE WATERS
EARLIER HAS DROP TEMPS ACROSS THE EAST COAST/CAPE AND ISLANDS INTO
THE MID 30S. VARIABLE WINDS OVERNIGHT WILL BEGIN TO STRENGTHEN OUT
OF THE NE BY THE EARLY MORNING HOURS...AS LOW PRESSURE SYSTEM
BEGINS ITS TREK TOWARDS SNE.
PREVIOUS DISCUSSION...
A QUIET NIGHT IS IN STORE...WITH A MID-LEVEL HIGH PRESSURE RIDGE
PASSING OVERHEAD. THIS EVENING WILL START OFF MOSTLY CLEAR BUT
THICKENING CIRRUS AND ALTOSTRATUS AHEAD OF THE STORM SYSTEM OVER
THE MID-ATLANTIC WILL INVADE THE REGION TONIGHT. LOWS MAINLY IN
THE UPPER 20S WITH LOWER 30S CAPE AND ISLANDS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MODELS... THE NAM/GFS/GEM/ECMWF ARE IN EXCELLENT AGREEMENT WITH
REGARD TO THE TRACK OF THIS STORM...GIVING US MUCH MORE CONFIDENCE
THAT THIS STORM WILL NOT SUDDENLY HEAD INTO OUR REGION. IT IS
FORECAST REORGANIZE ITSELF OFF OF THE DELAWARE COAST TONIGHT THEN
HEAD EAST-NORTHEAST WHILE RAPIDLY DEEPENING...AND PASSING SE OF
THE BENCHMARK OF 40N/70W LATE MON NIGHT. WHAT DIFFERS AMONGST THE
MODELS IS THE PRECIPITATION AMOUNT FORECAST...SEE DISCUSSION
BELOW.
DETAILS...
MONDAY WILL BE A CLOUDY AND COOL DAY ACROSS THE REGION. AM NOT
EXPECTING ANY PRECIPITATION BEFORE NOON. PROBABILITIES INCREASE
TO LIKELY IN SOUTHERN RI AND SOUTHEASTERN MA BY MID TO LATE
AFTERNOON. TEMPERATURES WILL BE NEAR 40 AT THE TIME OF
PRECIPITATION ONSET BUT THEN SHOULD WET-BULB DOWN TO THE MID 30S.
A MIX OF RAIN AND SNOW SHOULD CHANGE TO ALL SNOW IN THOSE AREAS
BUT NOT ACCUMULATE MUCH DURING THE DAYLIGHT HOURS.
WINDS WILL BE INCREASING AS THE LOW DEEPENS TO 980 MB OR
LOWER...WELL TO OUR SOUTH BY MONDAY EVENING. NORTHEAST WINDS COULD
GUST TO 25 TO 35 MPH BY LATE IN THE AFTERNOON ALONG THE SOUTH
COASTS OF RI AND MA.
THE MAIN EFFECTS OF THE STORM FOR US WILL BE MONDAY NIGHT BETWEEN
00Z/8 PM AND 06Z/2 AM...BUT THEY WILL BE CONFINED TO THE SOUTHEAST
HALF OF THE REGION. FIRST...WINDS COULD GUST TO NEAR WIND ADVISORY
CRITERIA OF 46 MPH OVER THE CAPE AND ISLANDS AND PERHAPS THE SOUTH
COAST OF RI TOO. NEXT...SNOW WILL FALL OVER MUCH OF RI AND
SOUTHEAST MA. MODEL QPF AMOUNTS VARY CONSIDERABLY. HAVE USED A
BLEND OF GFS/ECMWF...WHICH EQUATES TO STORM TOTAL LIQUID WATER
EQUIVALENT OF APPROXIMATELY 0.20 INCHES ON A LINE FROM PROVIDENCE
TO PLYMOUTH RANGING UP TO NEAR 0.50 INCHES ON NANTUCKET...WITH
VIRTUALLY NOTHING NORTH OF A LINE FROM HARTFORD TO WORCESTER TO
BOSTON. THE THERMAL STRUCTURE IS SUCH THAT THE BEST ACCUMULATIONS
MAY BE ALONG THE SOUTH COAST FROM WESTERLY RI TO CAPE COD WHERE
1 TO 3 INCH READINGS ARE POSSIBLE. WE CANNOT RULE OUT AN ISOLATED
4 INCH VALUE THERE. AN INCH OR LESS IS EXPECTED NORTH OF THAT AREA
AND ONLY A SLUSHY INCH OR SO IS EXPECTED ON NANTUCKET WHERE
TEMPERATURES MAY REMAIN 34 OR 35. THIS WILL NEED TO BE WATCHED
CLOSELY SINCE A COUPLE OF DEGREES COLDER TEMPERATURES COULD LEAD
TO SEVERAL INCHES OF SNOW ACCUMULATION ON THE ISLANDS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
OVERVIEW AND MODEL PREFERENCES...
SAME OLD UPPER LEVEL BLOCKING PATTERN REMAINS IN PLACE THROUGH AT
LEAST MID WEEK...THEN MAY START TO SEE CHANGES COMING AS THE MEDIUM
RANGE MODEL SUITE TRIES TO BREAK DOWN THE BLOCK OVER GREENLAND LATE
THIS WEEK INTO NEXT WEEKEND AS NEGATIVE NAO TRIES TO SLOWLY INCREASE
TO NEUTRAL AROUND OR AFTER APRIL 1.
MODELS IN RATHER GOOD AGREEMENT THROUGH THIS WEEK...THEN SOME TIMING
DIFFERENCES COME INTO PLAY AS THE BLOCK TRIES TO BREAK DOWN. NOTED
RATHER GOOD CONTINUITY WITH THE PREVIOUS FORECAST...SO USED THIS AS
PART OF THE BLEND ALONG WITH THE 12Z GFS/00Z ECMWF AND THE EC
ENSEMBLE MEAN WHICH WAS CLOSE TO WPC GUIDANCE.
DETAILS...
TUESDAY...MAY SEE A FEW LEFTOVER RAIN AND/OR SNOW SHOWERS THROUGH
MID MORNING ACROSS CAPE COD AND THE ISLANDS AS THE LOW EXITS.
OTHERWISE...EXPECT N-NW FLOW AROUND UPPER LOW PRES ACROSS NORTHERN
NEW ENGLAND INTO THE MARITIMES. MAY SEE ISOLD AFTERNOON/EVENING RAIN
OR SNOW SHOWERS ACROSS SW NH/N CENTRAL AND NW MA IN THE CYCLONIC
FLOW ALOFT. EXPECT DAYTIME HIGHS IN THE MID-UPPER 40S EXCEPT AROUND
40 ACROSS THE HIGHER INLAND TERRAIN...WHICH WILL RUN AROUND 5
DEGREES BELOW SEASONAL NORMS.
WEDNESDAY-THURSDAY...WILL SEE POTENT SHORT WAVE IN THE UPPER
CYCLONIC FLOW WORK OUT OF ME/NH SOUTHWARD ACROSS THE REGION WED
NIGHT/THU. HAVE MENTIONED SLIGHT CHANCE TO LOW CHANCE POPS...HIGHEST
ACROSS CENTRAL AND EASTERN AREAS...WITH A MIX OF RAIN/SNOW SHOWERS
WED NIGHT...THEN ALL RAIN SHOWERS ON THU. HIGHS WED WILL BE CLOSE TO
SEASONAL NORMS...BUT MAY FALL BACK A FEW DEGS ON THU WITH A BIT
COOLER AIR WORKS IN BEHIND THE EXITING UPPER SYSTEM.
FRIDAY-SATURDAY...UPPER LOW/COLD POOL SLOWLY MOVES E DURING THIS
TIMEFRAME. EXPECT DRIER AND MORE STABLE CONDITIONS IN THE DEVELOPING
BROAD NW UPPER FLOW. HIGH PRES WILL SLOWLY SHIFT E OUT OF THE
MIDWEST. MIGHT SEE A WEAK SHORT WAVE IN THE NW FLOW DURING SATURDAY.
HAVE MENTIONED WIDELY SCT SHOWERS FROM N CT/N RI TO NORTHERN
PLYMOUTH COUNTY...BUT THIS WILL BE MOISTURE STARVED IN THE DRY FLOW
ALOFT. HIGHS BOTH DAYS WILL RUN CLOSE TO OR A FEW DEGREES BELOW
SEASONAL NORMALS.
SUNDAY...AS UPPER FLOW FLATTENS ACROSS THE NORTHEAST...SURFACE HIGH
PRES MOVES OFFSHORE. EXPECT SW WINDS TO BRING DRY CONDITIONS
WITH CLOSE TO NORMAL TEMPS.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...HIGH CONFIDENCE TONIGHT. MODERATE CONFIDENCE MONDAY
AND MONDAY NIGHT.
TONIGHT...VFR CONDITIONS. MID AND HIGH CLOUDS MOVE IN OVERNIGHT.
MONDAY AND MONDAY NIGHT...CIGS LOWER TO MVFR THROUGHOUT THE DAY.
IFR CONDITIONS DEVELOP ALONG THE SOUTH COAST...CAPE AND ISLANDS BY
EVENING. MVFR CIGS NW AND IFR CIGS AND VSBYS IN SNOW IN RI AND SE
MA MON NIGHT. CHANCE OF LIFR ALONG THE SOUTH COAST MON NIGHT. NE
WINDS WILL GUST TO 20 KT INLAND AND 30-35 KT ALONG THE S COAST BY
LATE IN THE DAY. COULD GUST TO 40 KT OVER SOUTHERN RI...CAPE
COD...AND ISLANDS MON NIGHT. THE WORST CONDITIONS WILL BE BETWEEN
00Z AND 06Z...THEN IMPROVING SLOWLY BY TUE MORNING.
KBOS TAF...HIGH CONFIDENCE IN TAF. MODERATE CONFIDENCE IN
FORECAST FOR MONDAY INTO MONDAY NIGHT.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...MODERATE TO HIGH CONFIDENCE. VFR. MAY SEE LOCAL MVFR
CIGS EARLY ACROSS SE MA...CAPE COD AND THE ISLANDS.
WEDNESDAY-THURSDAY...MODERATE CONFIDENCE. VFR. LOW PROB FOR MVFR
CIGS/VSBYS IN WIDELY SCATTERED SHOWERS WED NIGHT/THU.
FRIDAY...MODERATE CONFIDENCE. VFR.
&&
.MARINE...
MODERATE TO HIGH CONFIDENCE.
HAVE UPGRADED TO GALE WARNINGS FOR ALL OUTER COASTAL WATERS AND
FOR THE SOUNDS ALONG THE SOUTH COAST. SMALL CRAFT ADVISORIES
ELSEWHERE...IN EXPECTATION OF INCREASING NE WINDS FROM THE STORM
SYSTEM PASSING TO THE SOUTHEAST OF NANTUCKET LATE MON AND MON
NIGHT.
MONDAY AND MONDAY NIGHT...SEAS BUILD TO 8 TO 12 FT OFF THE NE MA
COAST AND 12 TO 15 FT OFF THE SE MA COAST. NE TO N WINDS GUST TO
30 TO 40 KT FROM MID TO LATE MON AFTERNOON THROUGH THE NIGHT IN
THE GALE WARNING AREA...LESSER OVER BOSTON HARBOR...NARRAGANSETT
AND BUZZARDS BAYS. SNOW MAY REDUCE VISIBILITIES TO BELOW 3 MILES
MONDAY NIGHT.
OUTLOOK...TUESDAY THROUGH FRIDAY...
MODERATE CONFIDENCE THROUGH THE PERIOD.
TUESDAY...EXPECT N GALE FORCE WIND GUSTS ON THE OPEN WATERS
EARLY...THEN WILL DIMINISH DURING MIDDAY AND THE AFTERNOON. SEAS UP
TO 9-12 FEET WILL SLOWLY SUBSIDE. EXPECT SMALL CRAFT CONDITIONS TO
CONTINUE TUE NIGHT.
WEDNESDAY...EXPECT WINDS BELOW SMALL CRAFT CRITERIA BUT SEAS WILL BE
AROUND 5 FT THROUGH THE DAY ON THE OUTER WATERS WHICH SHOULD SUBSIDE
WED NIGHT.
THURSDAY...N-NE WINDS MAY INCREASE TO AROUND 25 KNOTS AND SEAS BUILD
TO 5-7 FEET ON THE EASTERN WATERS LATE THU/THU NIGHT. A SMALL CRAFT
ADVISORY MAY BE NEEDED IN THAT AREA.
FRIDAY...WINDS WILL DIMINISH BELOW SMALL CRAFT CRITERIA DURING FRI.
SEAS MAY REMAIN AOA 5 FT ON THE EASTERN OUTER WATERS THROUGH THE
DAY...THEN SHOULD SUBSIDE FRI NIGHT.
&&
.TIDES/COASTAL FLOODING...
HAVE INCREASED THE SURGE GRIDS BY APPROXIMATELY 0.5 FEET FOR THE
MONDAY NIGHT HIGH TIDE CYCLE. THIS INDICATES SURGE VALUES CLOSER
TO 1.5 TO 1.7 FEET IN THE SOUTHERN PORTION OF CAPE COD BAY AND
FOR THE NORTHEAST FACING PORTIONS OF NANTUCKET AND MARTHAS
VINEYARD. HIGH TIDE IS BETWEEN 730-830 PM SOUTH COAST AND CLOSER
TO 11 PM EAST COAST. NEVERTHELESS THE TOTAL WATER LEVEL PRODUCT
DID NOT INDICATE COASTAL FLOODING. WITH SEAS INCREASING TO 8 TO 10
FEET CLOSE TO THE COAST...HIGHER OFFSHORE...AND WINDS GUSTING TO
30 TO 40 MPH...THERE WILL LIKELY BE SOME SPLASHOVER AND BEACH
EROSION MONDAY NIGHT ALONG NORTHEAST FACING COASTLINES OF SOUTHEAST
MASSACHUSETTS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FROM 2 PM MONDAY TO 9 AM EDT TUESDAY FOR ANZ232-
233-254-255.
SMALL CRAFT ADVISORY FROM 2 PM MONDAY TO 8 AM EDT TUESDAY FOR
ANZ230-231-234-236.
GALE WARNING FROM NOON MONDAY TO 8 AM EDT TUESDAY FOR ANZ235-
237-256.
GALE WARNING FROM 7 PM MONDAY TO 10 AM EDT TUESDAY FOR ANZ250-
251.
&&
SYNOPSIS...EVT/GAF
NEAR TERM...DUNTEN/EVT/GAF
SHORT TERM...GAF
LONG TERM...EVT
AVIATION...EVT/GAF
MARINE...EVT/GAF
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 24, 11:41 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1141 PM EDT SUN MAR 24 2013 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-260345- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 1141 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022>024-RIZ008-260345- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 1141 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MODERATE PROBABILITY THAT NORTHEAST TO NORTH WINDS MAY APPROACH WIND ADVISORY LEVELS FOR CAPE COD AND THE ISLANDS MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232-233-254-255-260345- NANTUCKET SOUND-VINEYARD SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1141 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-256-260345- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1141 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-260345- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1141 PM EDT SUN MAR 24 2013 ...GALE WARNING IN EFFECT FROM 7 PM MONDAY TO 10 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. NORTHEAST TO NORTH WINDS MAY APPROACH GALE FORCE MONDAY AND MONDAY NIGHT ON THE WATERS NEAR CAPE COD AND OFF THE SOUTH COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-231-234-236-260345- BOSTON HARBOR-CAPE COD BAY-BUZZARDS BAY-NARRAGANSETT BAY- 1141 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:58 PM EDT | Gale Warning | BOX | 12 hr | |
| Mar 25, 3:58 PM EDT | Small Craft Advisory | BOX | 12 hr |
Nearby
Wind Advisories in Massachusetts, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.